Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

An estimate of the stability of optimal control of certain stochastic and deterministic systems

  • 27 Accesses

  • 6 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    E. I. Gordienko, “An estimate of the stability of controlled Markov chains with minorant,”Probl. Ustoich. Stoch Mod., 42–49 (1985).

  2. 2.

    E. I. Gordienko, “Stability and existence of canonical strategies for control of Markov sequences,”Prob. Ustoich. Stock Mod., 27–33 (1988).

  3. 3.

    V. M. Zolotarev, “On the continuity of stochastic sequences generated by recursive procedures,”Teor. Veroyatn. i Prim. 20, No. 4, 834–847 (1975).

  4. 4.

    V. V. Kalashnikov and S. T. Rachev,Mathematical Methods of Constructing Stochastic Models of Queueing [in Russian], Nauka, Moscow (1988).

  5. 5.

    E. Nummelin,General Irreducible Markov Chains and Non-negative Operators, Cambridge University Press (1984).

  6. 6.

    N. V. Kartashev, “Inequalities in theorems on ergodicity and stability of Markov chains with a common phase space. I, II,”Tear. Veroyatn. i Prim.,30, No. 2, 230–240, No. 3, 478–485 (1985).

  7. 7.

    V. V. Kalashnikov,Qualitative Analysis of the Behavior of Complex Systems by the Method of Test Functions [in Russian], Nauka, Moscow (1978).

  8. 8.

    E. I. Gordienko, “Uniform exponential convergence of Markov processes in metrics corresponding to the weak topology,”Teor. Veroyatn. i Prim. 28, No. 3, 570–571 (1983).

  9. 9.

    R. Edwards,Functional Analysis. Theory and Applications, Holt, Rinehart, and Winston, New York (1965).

  10. 10.

    V. N. Brednev and E. I. Gordienko, “An iteration method for estimating the distributions of delivery times of multipacketed communications on the transport level,” in:Twelfth All-Union Seminar on Computing Networks, Odessa (1987), pp. 269–274.

Download references

Additional information

Translated from:Problemy Ustoichivosti Stokhasticheskikh Modelei, Trudy Seminara, 1989, pp. 26–34.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gordienko, E.I. An estimate of the stability of optimal control of certain stochastic and deterministic systems. J Math Sci 59, 891–899 (1992).

Download citation


  • Deterministic System